# SDR 05FDEA00666

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.  TAIL CONE DOUBLER LT SIDE AT FR 102.  ITEM 34 OF LIST.  REMOVED FABRICATED AND REPLACED STRINGER.  REMOVED AND FABRICATED NEW SKIN DOUBLER.  REPAIRED BUTT JOINT PER A310 SRM 51-40-21, SRM 53-19-12, SRM 51-71-40, ALODINED, PRIMED AND TOP COATED PER A310 SRM 51-75-10.  REPAIR IS CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
